# SDR 2003UALA00454

- Difficulty date: May 30, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 21,800 hours, 5,926 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Blower
- Component: Blower
- Component part number: 033638
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EICAS STATUS MESSAGE FWD CARGO DET AIR DISPLAYED.  NR 1 LOWER CARGO SMOKE DETECTION SYSTEM BLOWER MOTOR ASSY FAILED.  SHOP FINDINGS REVEALED REAR ROTOR BEARING WILL NOT ROTATE.  REAR ROTOR BEARING FAILURE.
